# SDR SWAA2016030749715

- Difficulty date: March 3, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N637SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27710
- Aircraft time: 61,746 hours, 48,720 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Coupling
- Part number: BACC42R16
- Condition: Disconnected
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, DURING CLIMB & THEN DESCENT, VISIBLE FUEL STREAM EMANATING FROM WINGS, NOTICEABLE EXCESSIVE FUEL BURN.  CONNECTED COUPLINGS IAW AMM.
